It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I was recently on a cocktail of psych meds - xanax and lexapro, first, then Buspar was added while I tapered off xanax. Long story short, the medication interaction caused me to go into seizures and convulsions. So, doc took me off everything but xanax cold turkey (as that can cause seizures as well).

I ended up suffering from something called "antidepressant discontinuation reaction" (look it up on google) - yucky. It's a euphamism for antidepressant withdrawal. Some people don't get it, most do. The recommended therapy, oddly enough, is a single dose of 20mg Prozac because that's supposed to be the antidepressant with the least withdrawal symptoms.

ADR can include suicidal ideation, severe depression, tinnitus, etc.

I took Wellbutrin for 3 months in 1999 and ended up having a 7 day long manic episode. So, I am totally spooked by all psychotropic medication now.





All times are GMT -7. The time now is 02:27 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!